# SDR YENA20121104634

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 50,430 hours, 19,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2522
- Condition: Failed
- Location: Cabin
- Part time: 50,442 hours, 19,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 524 MCO-EWR, ON GROUND WEEKLY OPERATION CHECK FOUND EMERGENCY LIGHTS FAULTED EPSU EMERGENCY FAIL AFT. FOUND EPSU 13WL BATTERY EXPIRED.  REPLACED EPSU AND BATTERY ASSY AS PER AMM 33-51-38.  OPS CHECK NORMAL.
